Ask a doctor

l Had Filler with H.A for my Nasolabial Folds and Botox for Forehead and Latral Eyes Sides 8days Ago?

i had buffness in my face since 3rd day till now especially at morning i feel like i had oedema at my nose sides and the internal angle of my eyes i cant recognize my self please is that normal and what can i do to get ride it and for how long should i expect the oedema will continoue

Doctor Answers (3)

Swelling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling, redness, discomfort and possibly bruising during the first few days following the injection is common. Most of this settles down within 3 days. Occasionally, the swelling can last up to one week, as well as bruising.

Swelling 3 Days After HA and Botox Injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi Ketty,

If you cannot recognize yourself three days after treatment with fillers and Botox I would strongly recommend that you immediately be evaluated by your injecting physician or by someone who is an expert in the field.  Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Fillers and swelling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Some swelling after fillers is normal. Excessive swelling is not. If you are concerned it is best to see your doctor.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.